Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 255-282
http://dx.doi.org/10.1155/S1048953398000227

Sample correlations of infinite variance time series models: an empirical and theoretical study

Cornell University, School of Operations Research and Industrial Engineering, Ithaca 14853, New York, USA

Received 1 September 1997; Revised 1 January 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jason Cohen, Sidney Resnick, and Gennady Samorodnitsky, “Sample correlations of infinite variance time series models: an empirical and theoretical study,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 255-282, 1998. https://doi.org/10.1155/S1048953398000227.